On Witten multiple zeta-functions associated with semisimple Lie algebras I
Kohji Matsumoto[1]; Hirofumi Tsumura[2]
- [1] Nagoya University Graduate School of Mathematics Chikusa-ku, Nagoya 464-8602 (Japan)
- [2] Tokyo Metropolitan University Department of Mathematics 1-1, Minami-Ohsawa Hachioji-shi, Tokyo 192-0397 (Japan)
Annales de l’institut Fourier (2006)
- Volume: 56, Issue: 5, page 1457-1504
- ISSN: 0373-0956
Access Full Article
topAbstract
topHow to cite
topReferences
top- S. Akiyama, S. Egami, Y. Tanigawa, Analytic continuation of multiple zeta-functions and their values at non-positive integers, Acta Arith. 98 (2001), 107-116 Zbl0972.11085MR1831604
- M. Bigotte, G. Jacob, N. E. Oussous, M. Petitot, Tables des relations de la fonction zeta colorée avec 1 racine, (1998)
- M. Bigotte, G. Jacob, N. E. Oussous, M. Petitot, Lyndon words and shuffle algebras for generating the coloured multiple zeta values relations tables, WORDS (Rouen, 1999), Theoret. Comput. Sci. 273 (2002), 271-282 Zbl1014.68126MR1872454
- J. M. Borwein, R. Girgensohn, Evaluation of triple Euler sums, Elect. J. Combi. 3 (1996) Zbl0884.40005MR1401442
- D. Essouabri, Singularités des séries de Dirichlet associées à des polynômes de plusieurs variables et applications à la théorie analytique des nombres, (1995) Zbl0882.11051
- D. Essouabri, Singularités des séries de Dirichlet associées à des polynômes de plusieurs variables et applications en théorie analytique des nombres, Ann. Inst. Fourier 47 (1997), 429-483 Zbl0882.11051MR1450422
- P. E. Gunnells, R. Sczech, Evaluation of Dedekind sums, Eisenstein cocycles, and special values of -functions, Duke Math. J. 118 (2003), 229-260 Zbl1047.11041MR1980994
- J. G. Huard, K. S. Williams, N.-Y. Zhang, On Tornheim’s double series, Acta Arith. 75 (1996), 105-117 Zbl0858.40008MR1379394
- A. Ivić, The Riemann zeta-function, (1985), Wiley Zbl0556.10026MR792089
- A. W. Knapp, Representation theory of semisimple groups, (1986), Princeton University Press, Princeton and Oxford Zbl0604.22001MR855239
- K. Matsumoto, On the analytic continuation of various multiple zeta-functions, Number Theory for the Millennium II, Proc. Millennial Conference on Number Theory (2002), 417-440, A K Peters Zbl1031.11051MR1956262
- K. Matsumoto, The analytic continuation and the asymptotic behaviour of certain multiple zeta-functions I, J. Number Theory 101 (2003), 223-243 Zbl1083.11057MR1989886
- K. Matsumoto, Asymptotic expansions of double zeta-functions of Barnes, of Shintani, and Eisenstein series, Nagoya Math J. 172 (2003), 59-102 Zbl1060.11053MR2019520
- K. Matsumoto, On Mordell-Tornheim and other multiple zeta-functions, Proceedings of the Session in analytic number theory and Diophantine equations (Bonn, January-June 2002) 360 (2003), Heath-BrownD. R.D. R. Zbl1056.11049MR2072675
- K. Matsumoto, Analytic properties of multiple zeta-functions in several variables, Proceedings of the 3rd China-Japan Seminar (Xi’an 2004) : The Tradition and Modernization in Number Theory (2006), 153-173, Springer Zbl1197.11120MR2213834
- K. Matsumoto, H. Tsumura, Generalized multiple Dirichlet series and generalized multiple polylogarithms Zbl1159.11029
- L. J. Mordell, On the evaluation of some multiple series, J. London Math. Soc. 33 (1958), 368-371 Zbl0081.27501MR100181
- H. Samelson, Notes on Lie algebras, (1990), Springer Zbl0708.17005MR1056083
- M. V. Subbarao, R. Sitaramachandrarao, On some infinite series of L. J. Mordell and their analogues, Pacific J. Math. 119 (1985), 245-255 Zbl0573.10026MR797027
- L. Tornheim, Harmonic double series, Amer. J. Math. 72 (1950), 303-314 Zbl0036.17203MR34860
- H. Tsumura, On functional relations between the Mordell-Tornheim double zeta functions and the Riemann zeta function Zbl1136.11056
- H. Tsumura, Evaluation formulas for Tornheim’s type of alternating double series, Math. Comp. 73 (2004), 251-258 Zbl1094.11034MR2034120
- H. Tsumura, On Witten’s type of zeta values attached to , Arch. Math. (Basel) 84 (2004), 147-152 Zbl1063.40004MR2047668
- H. Tsumura, Certain functional relations for the double harmonic series related to the double Euler numbers, J. Austral. Math. Soc., Ser. A 79 (2005), 319-333 Zbl1097.11048MR2190684
- E. Witten, On quantum gauge theories in two dimensions, Comm. Math. Phys. 141 (1991), 153-209 Zbl0762.53063MR1133264
- D. Zagier, Values of zeta functions and their applications, Proc. First Congress of Math., Paris, vol.II 120 (1994), 497-512, Birkhäuser Zbl0822.11001MR1341859